# SDR CA061212001

- Difficulty date: December 10, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Aircraft time: 23,752 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 20,124 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, A
- Precautionary procedure: F, A

## Discrepancy

(CAN) SHORTLY AFTER COMPLETING THE DESCENT CHECKS FOR A LANDING (WITH ENGINES OPERATING NORMALLY, ENGINE INSTRUMENTS IN THE GREEN, THE CREW HEARD A LOUD NOISE FOLLOWED BY A SUDDEN LOSS OF POWER ON THE RT ENGINE. IMMEDIATELY FOLLOWING THE SUDDEN LOSS OF POWER THE RT ENGINE CAUGHT ON FIRE. THE PROCEDURES FOR AN IN-FLIGHT ENGINE FIRE WERE CARRIED OUT AND THE FIRE WAS EXTINGUISHED. AFTER INITIAL INSPECTION THE CAUSE OF THE ENGINE FAILURE WAS DUE TO AN INTERNAL FAILURE OF THE ENGINE. ITEMS NOTICED DURING INITIAL INSPECTION ARE AS FOLLOWS: POWER SECTION SEIZED, OIL VISIBLE IN BOTH EXHAUST STACKS, NO EXTERNAL INDICATION OF FIRE DAMAGE TO ENGINE VISIBLE (FIRE WAS LIMITED TO EXHAUST STACKS DUE TO OIL LOSS FROM INTERNAL
